# SDR AALA202109014195

- Difficulty date: August 8, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620002100
- Part serial: 14218147
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 17,765 hours, 6,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE OUTBOARD FLAP TAB LOWER SURFACE DELAMINATED AT RIB TAB 4 AND 113 INCHES FROM INBOARD EDGE. REPAIRED FLAP TAB PER EA 330070.
